# SDR SWAA992071

- Difficulty date: December 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N615SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27698
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lens
- Part number: 6558220
- Condition: Melted
- Location: Galley Light
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY HAS A BURNING ODOR.  FOUND AFT GALLEY WORK LIGHT BULB MELTING LENS ASSY.  PULLED/COLLARED WORKLIGHT C/B AND DEFERRED PER MEL.
